Time-periodic solutions of telegraph equations in n spatial variables

Hana Petzeltová; Milan Štědrý

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 1, page 60-73
  • ISSN: 0528-2195

How to cite


Petzeltová, Hana, and Štědrý, Milan. "Time-periodic solutions of telegraph equations in $n$ spatial variables." Časopis pro pěstování matematiky 109.1 (1984): 60-73. <http://eudml.org/doc/21562>.

author = {Petzeltová, Hana, Štědrý, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {telegraph equations; existence; periodic solutions},
language = {eng},
number = {1},
pages = {60-73},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Time-periodic solutions of telegraph equations in $n$ spatial variables},
url = {http://eudml.org/doc/21562},
volume = {109},
year = {1984},

AU - Petzeltová, Hana
AU - Štědrý, Milan
TI - Time-periodic solutions of telegraph equations in $n$ spatial variables
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 1
SP - 60
EP - 73
LA - eng
KW - telegraph equations; existence; periodic solutions
UR - http://eudml.org/doc/21562
ER -


  1. J. Moser, A new technique for the construction of solutions of nonlinear differential equations, Proc. Nat. Acad. Sc. U.S.A. 47 (1961), 1824-1831. (1961) Zbl0104.30503MR0132859
  2. J. Moser, A rapidly convergent iteration method and nonlinear partial differential equations I, II, Ann. Scuola Norm. Sup. Pisa Ser. III. 20 (1966), 265-315, 499-535. (1966) Zbl0144.18202
  3. P. H. Rabinowitz, Periodic solutions of nonlinear hyperbolic partial differential equations II, Comm. Pure Appl. Math. 22 (1969), 15-39. (1969) Zbl0157.17301MR0236504
  4. S. Agmon, Lectures on Elliptic Boundary Value Problems, Van Nostrand, 1965. (1965) Zbl0142.37401MR0178246
  5. M. Štedrý, Periodic solutions of nonlinear equations of a beam with damping, (Czech.) Thesis, Math. Inst. Czechoslovak Acad. Sci., Prague 1973. (1973) 
  6. H. Petzeltová, Application of Moser's method to a certain type of evolution equations, Czechoslovak Math. J. 33(108) (1983), 427-434. (1983) Zbl0547.35081MR0718925

Citations in EuDML Documents

  1. Eduard Feireisl, Bounded, almost-periodic, and periodic solutions to fully nonlinear telegraph equations
  2. Eduard Feireisl, Time-periodic solutions of a quasilinear beam equation via accelerated convergence methods
  3. Eduard Feireisl, Compensated compactness and time-periodic solutions to non-autonomous quasilinear telegraph equations
  4. Eduard Feireisl, Global in time solutions to quasilinear telegraph equations involving operators with time delay
  5. Milan Stedry, Small time periodic solutions of fully nonlinear telegraph equations in more spatial dimensions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.